MathSciNet Relay Station
MathSciNet bibliographic data
MR671841 (83k:47039) 47H10 (54H25)
Edelstein, Michael; Kiang, Mo Tak On ultimately nonexpansive semigroups. Pacific J. Math. 101 (1982), no. 1, 93–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement